# SDR SABA960006

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742CC
- Make and model: Stbros SD360
- Aircraft serial: SH3742
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLT NR 5058 - PGV-CLT - ON APPROACH TO CLT WHEN THE CREW SELECTED GEAR DOWN THE NOSE GEAR FAILED TO INDICATE DOWN AND LOCKED.  THE CAPTAIN DECLARED AN EMERGENCY AND PERFORMED A FLYBY THE GEAR WAS IN THE DOWN POSITION.  THE AIRCRAFT MADE A SAFE LANDING IN CLT.  MX POSITIONED JACK UNDER THE THE NOSE GEAR WAS FOUND TO BE LOCKED. THE GEAR WAS PINNED AND THE RETRACTION SYSTEM WAS DEFERRED TO THE MSL PER MEL 32-3 UNDER CONTROL NR 0308-07C.  THE A/C WAS TAKEN TO THE HANGER TO HAVE THE MSL CLEARED.  THE AIRCRAFT WAS JACKED AND THE SELECTOR SWITCH WAS FOUND TO BE INOPERATIVE.  THE SELECTOR WAS REPLACED AND THE SYSTEM TESTED.  ALL INDICATIONS WERE NORMAL.  THE MSL WAS THEN CLEARED AND THE A/C WAS RETURNED TO SERVICE. (M)
